# SDR CA030828003

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 6,474 hours
- Engine: Lyc O320E2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Seized
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: S4LN21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE FAILED TO START. THE LT MAGNETO IMPULSE COUPLING SEIZED. MAGNETO REMOVED FOR REPAIR.
